The vitamin E you are using for the enema is synthetic (d-alpha Tocopheryl Acetate)
,acetate means synthetic,and will not heal the colon.The following is a copy in the issue 64 procedure instructions for the vitamin E to use.
The vitamin E mixture used should be labeled 100% all- natural and have the formula d-alpha tocopherol with other mixed natural tocopherols and NOT dl-alpha tocopheryl that is synthetic. Just 10% natural and 90% synthetic can be labeled as natural vitamin E. Synthetic vitamin E is not is not very biologically active and will give a poor result if used.
Until you get the correct vitamin E,use the vitamin E you are now taking orally.
Cabbage and cauliflower are very good additions to your diet.
Don't add more vitamin E to the enema.We will find the reason your leaving some vitamin E in the syringe.Try just laying on your stomach only when taking the enema.
If necessary,squeeze the bulb a second time.sheldon